Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2012 | Journal Article | IST-REx-ID: 2902
Edelsbrunner, H., Musin, O., Ukhalov, A., Yakimova, O., Alexeev, V., Bogaevskaya, V., … Preobrazhenskaya, M. (2012). Fractal and computational geometry for generalizing cartographic objects. Modeling and Analysis of Information Systems, 19(6), 152–160.
View | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 2849   OA
Edelsbrunner, H., & Strelkova, N. (2012). On the configuration space of Steiner minimal trees. Russian Mathematical Surveys, 67(6), 1167–1168. https://doi.org/10.1070/RM2012v067n06ABEH004820
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2971
Zankl, G., Haxhimusa, Y., & Ion, A. (2012). Interactive labeling of image segmentation hierarchies (Vol. 7476, pp. 11–20). Presented at the Pattern Recognition, Graz, Austria: Springer. https://doi.org/10.1007/978-3-642-32717-9_2
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 3133   OA
Edelsbrunner, H., & Kerber, M. (2012). Alexander duality for functions: The persistent behavior of land and water and shore. In Proceedings of the twenty-eighth annual symposium on Computational geometry (pp. 249–258). Chapel Hill, NC, USA: ACM. https://doi.org/10.1145/2261250.2261287
View | DOI | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3265
Ion, A., Carreira, J., & Sminchisescu, C. (2012). Image segmentation by figure-ground composition into maximal cliques. Presented at the ICCV: International Conference on Computer Vision, Barcelona, Spain: IEEE. https://doi.org/10.1109/ICCV.2011.6126486
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 2903   OA
Edelsbrunner, H., & Symonova, O. (2012). The adaptive topology of a digital image (pp. 41–48). Presented at the ISVD: International Symposium on Voronoi Diagrams in Science and Engineering, New Brunswick, NJ, USA : IEEE. https://doi.org/10.1109/ISVD.2012.11
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2941   OA
Dolbilin, N., Edelsbrunner, H., & Musin, O. (2012). On the optimality of functionals over triangulations of Delaunay sets. Russian Mathematical Surveys, 67(4), 781–783. https://doi.org/10.1070/RM2012v067n04ABEH004807
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 3127   OA
Quadrianto, N., Lampert, C., & Chen, C. (2012). The most persistent soft-clique in a set of sampled graphs. In Proceedings of the 29th International Conference on Machine Learning (pp. 211–218). Edinburgh, United Kingdom: Omnipress.
View | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3134
Edelsbrunner, H., Fasy, B., & Rote, G. (2012). Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions. In Proceedings of the twenty-eighth annual symposium on Computational geometry (pp. 91–100). Chapel Hill, NC, USA: ACM. https://doi.org/10.1145/2261250.2261265
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3331   OA
Kerber, M., & Sagraloff, M. (2012). A worst case bound for topology computation of algebraic curves. Journal of Symbolic Computation, 47(3), 239–258. https://doi.org/10.1016/j.jsc.2011.11.001
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3115
Berberich, E., Halperin, D., Kerber, M., & Pogalnikova, R. (2012). Deconstructing approximate offsets. Discrete & Computational Geometry, 48(4), 964–989. https://doi.org/10.1007/s00454-012-9441-5
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 2904   OA
Pausinger, F. (2012). Weak multipliers for generalized van der Corput sequences. Journal de Theorie Des Nombres Des Bordeaux, 24(3), 729–749. https://doi.org/10.5802/jtnb.819
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3159   OA
Mileyko, Y., Edelsbrunner, H., Price, C., & Weitz, J. (2012). Hierarchical ordering of reticular networks. PLoS One, 7(6). https://doi.org/10.1371/journal.pone.0036715
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 6588   OA
Pausinger, F. (2012). Elementary solutions of the bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry, 8(1), 63–78.
View | Download (ext.) | WoS
 
2011 | Conference Paper | IST-REx-ID: 3270
Chen, C., & Kerber, M. (2011). Persistent homology computation with a twist (pp. 197–200). Presented at the EuroCG: European Workshop on Computational Geometry, Morschach, Switzerland: TU Dortmund.
View
 
2011 | Journal Article | IST-REx-ID: 3965
Wang, B., Edelsbrunner, H., & Morozov, D. (2011). Computing elevation maxima by searching the Gauss sphere. Journal of Experimental Algorithmics, 16(2.2), 1–13. https://doi.org/10.1145/1963190.1970375
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3269
Sheng, Y., Cutler, B., Chen, C., & Nasman, J. (2011). Perceptual global illumination cancellation in complex projection environments. Computer Graphics Forum, 30(4), 1261–1268. https://doi.org/10.1111/j.1467-8659.2011.01985.x
View | DOI
 
2011 | Book Chapter | IST-REx-ID: 3271
Wagner, H., Chen, C., & Vuçini, E. (2011). Efficient computation of persistent homology for cubical data. In R. Peikert, H. Hauser, H. Carr, & R. Fuchs (Eds.), Topological Methods in Data Analysis and Visualization II (pp. 91–106). Springer. https://doi.org/10.1007/978-3-642-23175-9_7
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3334
Edelsbrunner, H., Pach, J., & Ziegler, G. (2011). Letter from the new editors-in-chief. Discrete & Computational Geometry, 45(1), 1–2. https://doi.org/10.1007/s00454-010-9313-9
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3377   OA
Edelsbrunner, H., Morozov, D., & Patel, A. (2011). Quantifying transversality by measuring the robustness of intersections. Foundations of Computational Mathematics, 11(3), 345–361. https://doi.org/10.1007/s10208-011-9090-8
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed